Common fixed point theorems for a pair of mappings in complex valued b-metric spaces

Aiman A. Mukheimer

Abstract


In this paper, we generalize the results of Verma and Pathak [9], by improving the conditions of the contraction to establish the existence and the uniqueness of common fixed points for a pair of self mappings on complex valued b-metric spaces. Some examples are given to illustrate the main results.

Full Text: PDF

How to Cite this Article:

Aiman A. Mukheimer, Common fixed point theorems for a pair of mappings in complex valued b-metric spaces, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 344-354

Copyright © 2014 Aiman A. Mukheimer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.